# SDR 05092006C

- Difficulty date: May 8, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 21,736 hours, 32,047 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Tie
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

APPROX 10 MIN AFTER T/O F/O NOTICED SMOKE COMING FROM C/B PANEL AREA ON RIGHT SIDE, BOTH PILOTS SMELLED SMOKE IN COCKPIT.  INSPECTED C/B PANEL ON FO'S SIDE FOR ARCING DAMAGE.  FOUND ELECTRICAL CONTACT BETWEEN C/B BUS TIE BAR AND CB TERMINAL ENDS. REPOSITIONED TIE BARS, CLEANED CORROSION, POWERED AIRCRAFT FROM GPU NO FURTHER ARCING SMOKE NOTED AT THIS TIME IAW 24-65-1
